# SDR SIMA20140329002

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 23,249 hours, 19,413 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: B

## Discrepancy

IAS, 8KIAS, DIFFERENCE DESCENDING THROUGH 31,000 FT. BOTH ALTITUDE & AIRSPEED WERE COMPLETELY ERRONEOUS, SHOWING DECREASING AIRSPEED TO 156 KTS WITH THRUST LEVERS IN DETENT, STANDBY WORKED NORMAL.  DRAINED PITOT & STATIC 1 & 2 IAW AMM 34-13-00.  ACCOMPLISHED PITOT & STATIC 1 & 2 LEAK CHECK IAW AMM 34-13-00.  ACCOMPLISHED ADC 1 & 2 OPERATIONS CHECK IAW AMM 34-15-00, ALL CHECKED OK.  ACFT IS RVSM ELIGIBLE, ACFT IS COMPLIANT FOR CONTINUED CAT II OPERATION.
